Jump to content

Being Ground Down - Really Need Your Help


Recommended Posts

Hi everyone.

 

I've been making cuts to my Valium for over a year. I started at 55 mg/day.

 

When I DON'T make cuts, I have depressive episodes like every month. Even when I feel "good", there seems to be a depressive undercurrent. From the Valium? I had depressive episodes prior to starting the Valium six years ago, but that depression was steady. MY depression went away the first few years of my benzo useage.

 

Now it's back (Like I said, undercurrent of depression or several day-long depressive episode every month - for the past year or two), but it feels different; I cycle in and out of it; and I just happen to be on benzos or making cuts to them.

 

My current depressive episodes ebb and flow dramatically. I'll have, say, three really really really bad days, then come day four, I'll feel pretty good (not manic). By day six or seven, it's back into the depression. Yes, I am on an AD...even though the Valium works against it.

 

ALthough I don't really get manic, my mood fluctuates wildly from these benzos, especially when making cuts. I just go from being depressed, to really depressed, to feeling ok, to feeling good (normal person on a good day), to depressed, and so on.

 

When making steady cuts (as I have been for the past three months), it fluctuates so much, I'm sure a lot of it is WD-related...although I've begun to wonder. At the same time, it (the depression) is so intense, that I cannot function. I don't leave the house; I'm not taking classes in school because of it; I'm not working; and psychologically, it's just too hard every time I have a meltdown (usually once a week). During my meltdowns, my depression and overall mental state becomes so intense and negative (it's like I can't see more than a foot ahead of me, if you know what I mean), that I have been contemplating going to a hospital. It's like my brain is being wrung.

 

I'm making 1 mg cuts every week, so I don't think I'm cutting too fast.

 

I am so tired, and hurt so much, from this depression, that I am seriously considering going into a shrink. I know it would be better to wait until months after my last dose, but seriously, this is too hard. I have many more bad days than good days. I am not living but existing. I have been this way for a long time.

 

This profound intensity leads me to believe that perhaps something more is going on that just WD depression.

 

I know a lot of people here are against any kind of psychotropic medication, but sometimes they are needed. Like I said, this is no life. I'm at 9 mg/day, I don't think I can keep doing this for three to five more months.

 

I could use some advice. Thank you.

Link to comment
Share on other sites

Hi Juice

Sorry you are feeling depressed, but it is the w/d, Im only on 1mg now and started at 5mg, at the moment I can only seem to cut .3 or .4 a month, but I am in tolerance after jumping too soon the first time. I find even at cutting .3mls I have two or three days of depression and everything seems too hard to carry on but after a few days I think to myself things arent so bad and I can carry on. Im so low now but it still seems I have to put my self through it for at least 3 or 4 months.

Perhaps you should slow down on your taper now you are getting so low, you have done so well so far, but they do say to slow things down abit if its getting too hard and the lower doses can be seem harder sometimes. Anyway just a thought , dont go as slow as me though.  :laugh:  Dont forget Valium takes a month to leave our system so over the month it works out to be 30mg of valium for you, and your body has to adjust to the change.

See what the mods have to say and good luck

Luv Pauline  :D

Link to comment
Share on other sites

Hi Juice

How are you today, I hope you feel better soon. Im sure your depression is from the tapering, these pills make us think all sorts of things. Ive been through a lot of different emotions and moods even on only a small amount, they can totally change our personalities for a while, we just have to hang in there cos things do get better.  Its just a pity it takes a few months rather than days or even weeks. Just try to remember that your true old self will come through eventually.  If you do see a shrink make sure hes aware of the dreaded benzo w/d. Did you get depression before benzos, Im also on an a/d they probably do help a bit but they have a lot of work to do to get through this w/d, Ive never known anything to be so hard or cruel as w/d . Also I think I read that valium is well known to cause depression.

You are doing so well with your taper, dont forget how far you have come . Maybe you could hold for a bit longer or cut .5mg instead of 1mg and see if your mood improves, I hope so.

Luv Pauline  :D

 

Link to comment
Share on other sites

[55...]

Hi there,

 

I have been making cuts for over a year as well.

55mg is a high dose but you have come a long ways.

I am at 25mg. I started at 45mg a day.

If I hold too long, I as well have depression.

 

Link to comment
Share on other sites

×
×
  • Create New...